# SDR AALA202401261126

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 32,453 hours, 13,404 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 4L HAS A LOUD WHISTLE. FOUND STRAPS FROM SLIDE ASSEMBLY OBSTRUCTING DOOR SEAL. CLEARED STRAPS FROM DOORWAY.
